MathSciNet Relay Station
MathSciNet bibliographic data
MR1036486 (90m:58102) 58F08 (30D05 58F20)
Erëmenko, A. È.; Levin, G. M. Periodic points of polynomials. (Russian) Ukrain. Mat. Zh. 41 (1989), no. 11, 1467--1471, 1581; translation in Ukrainian Math. J. 41 (1989), no. 11, 1258–1262 (1990)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement